# SDR DALA2025100607234

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 96,086 hours, 44,484 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

HYD LEAK IN MAIN WHEEL WELL, LEFT SIDE, IN OVERHEAD TRAY. LEAK CAUSING APU SMOKE + FUMES.  LEAK RATE WITHIN AMM LIMITS PER A320 AMM 29-00-00 PLACING ON MON. REF L/P 1233149
